Table of Contents
Journal of Complex Analysis
Volume 2014, Article ID 936748, 7 pages
http://dx.doi.org/10.1155/2014/936748
Research Article

Certain Admissible Classes of Multivalent Functions

1Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
2Department of Mathematics and Statistics, University of Victoria, Victoria, BC, Canada V8W 3R4
3Department of Mathematics, Faculty of Science, Fayoum University, Fayoum 63514, Egypt
4The University College at Al-Jamoom, Umm Al-Qura University, Makkah, Saudi Arabia

Received 18 July 2014; Accepted 1 September 2014; Published 16 September 2014

Academic Editor: Arcadii Z. Grinshpan

Copyright © 2014 M. K. Aouf et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Bulboacă, Differential Subordinations and Superordinations: Recent Results, House of Scientific Book Publishers, Cluj-Napoca, Romania, 2005.
  2. S. S. Miller and P. T. Mocanu, Differential Subordinations : Theory and Applications, vol. 225 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2000. View at MathSciNet
  3. S. S. Miller and P. T. Mocanu, “Subordinants of differential superordinations,” Complex Variables. Theory and Application, vol. 48, no. 10, pp. 815–826, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  4. N. E. Cho, T. Bulboacă, and H. M. Srivastava, “A general family of integral operators and associated subordination and superordination properties of some special analytic function classes,” Applied Mathematics and Computation, vol. 219, no. 4, pp. 2278–2288, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. K. Kuroki, H. M. Srivastava, and S. Owa, “Some applications of the principle of differential subordination,” Electronic Journal of Mathematical Analysis and Applications, vol. 1, article 5, pp. 40–46, 2013. View at Google Scholar
  6. H. M. Srivastava and A. Y. Lashin, “Subordination properties of certain classes of multivalently analytic functions,” Mathematical and Computer Modelling, vol. 52, no. 3-4, pp. 596–602, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Q.-H. Xu, C.-B. Lv, N.-C. Luo, and H. M. Srivastava, “Sharp coefficient estimates for a certain general class of spirallike functions by means of differential subordination,” Filomat, vol. 27, no. 7, pp. 1351–1356, 2013. View at Publisher · View at Google Scholar · View at Scopus
  8. Q.-H. Xu, H.-G. Xiao, and H. M. Srivastava, “Some applications of differential subordination and the Dziok-Srivastava convolution operator,” Applied Mathematics and Computation, vol. 230, pp. 496–508, 2014. View at Publisher · View at Google Scholar · View at Scopus
  9. R. Aghalary, R. M. Ali, S. B. Joshi, and V. Ravichandran, “Inequalities for analytic functions defined by certain linear operators,” International Journal of Mathematical Sciences, vol. 4, no. 2, pp. 267–274, 2005. View at Google Scholar · View at MathSciNet
  10. R. M. Ali, V. Ravichandran, and N. Seenivasagan, “Differential subordination and superordination of analytic functions defined by the multiplier transformation,” Mathematical Inequalities & Applications, vol. 12, no. 1, pp. 123–139, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. K. Aouf, H. M. Hossen, and A. Y. Lashin, “An application of certain integral operators,” Journal of Mathematical Analysis and Applications, vol. 248, no. 2, pp. 475–481, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. Y. C. Kim and H. M. Srivastava, “Inequalities involving certain families of integral and convolution operators,” Mathematical Inequalities & Applications, vol. 7, no. 2, pp. 227–234, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. M. K. Aouf, “Inequalities involving certain integral operators,” Journal of Mathematical Inequalities, vol. 2, no. 4, pp. 537–547, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. K. Aouf and T. M. Seoudy, “Differential subordination and superordination of analytic functions defined by an integral operator,” European Journal of Pure and Applied Mathematics, vol. 3, no. 1, pp. 26–44, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. K. Aouf and T. M. Seoudy, “Differential subordination and superordination of analytic functions defined by certain integral operator,” Acta Universitatis Apulensis, no. 24, pp. 211–229, 2010. View at Google Scholar · View at MathSciNet
  16. M. K. Aouf and T. M. Seoudy, “Subordination and superordination of certain linear operator on meromorphic functions,” Annales Universitatis Mariae Curie-Skłodowska A, vol. 64, no. 1, pp. 1–16, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  17. N. E. Cho, “Sandwich-type theorems for meromorphic multivalent functions associated with the Liu-Srivastava operator,” Acta Mathematica Scientia B, vol. 32, no. 3, pp. 929–941, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. N. E. Cho and R. Srivastava, “Subordination properties for a general class of integral operators involving meromorphically multivalent functions,” Advances in Difference Equations, vol. 2013, article 93, 15 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. H. E. Darwish, A. Y. Lashin, and B. H. Rizqan, “Sandwich-type theorems for meromorphic multivalent functions associated with a linear operator,” International Journal of Scientific & Engineering Research, vol. 5, pp. 169–185, 2014. View at Google Scholar
  20. R. W. Ibrahim and M. Darus, “Certain studies of the Liu-Srivastava linear operator on meromorphic functions,” International Journal of Physical Sciences, vol. 6, no. 15, pp. 3736–3739, 2011. View at Google Scholar · View at Scopus
  21. H. Tang, H. M. Srivastava, S.-H. Li, and L.-N. Ma, “Third-order differential subordination and superordination results for meromorphically multivalent functions associated with the Liu-Srivastava operator,” Abstract and Applied Analysis, vol. 2014, Article ID 792175, 11 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet